Solutions of singular IVPs of Lane-Emden type by the variational iteration method


YILDIRIM A. , Oezis T.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.70, no.6, pp.2480-2484, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2008.03.012
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.2480-2484
  • Keywords: Variational iteration method, Singular IVPs, Lane-Emden type equations, DIFFERENTIAL-EQUATIONS, APPROXIMATE SOLUTION, CONSTRUCTION, ALGORITHM

Abstract

In this paper, approximate-exact solutions of a class of Lane-Emden type singular IVPs problems, by the variational iteration method, are presented. The variational iteration method yields solutions in the forms of convergent series with easily calculable terms. The scheme is shown to be highly accurate, and in some cases, yields exact solutions in few iterations. (C) 2008 Elsevier Ltd. All rights reserved.